# SDR AU960493

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 2822 · Fuel Boost Pump
- Part: Filter
- Part number: 751799
- Condition: Missing
- Location: Fuel Xsfer Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH NACELLE TANK ELECTRIC TRANSFER PUMP FILTER ELEMENT PNO 751-799MISSING - PERSONNEL/MAINTENANCE ERROR
